Show simple item record

dc.creatorNotte Cuello, Eduardo A.
dc.creatorRojas Medar, María D.
dc.creatorRojas Medar, Marko Antonio
dc.date2017-05-22
dc.date.accessioned2019-11-14T11:59:58Z
dc.date.available2019-11-14T11:59:58Z
dc.identifierhttps://www.revistaproyecciones.cl/article/view/1574
dc.identifier10.4067/S0716-09172002000300001
dc.identifier.urihttps://revistaschilenas.uchile.cl/handle/2250/113286
dc.descriptionWe obtain, using the spectral Galerkin method together with compactness arguments, existence and uniqueness of periodic strong solutions for the magnetohydrodynamic type equations.es-ES
dc.formatapplication/pdf
dc.languagespa
dc.publisherUniversidad Católica del Norte.es-ES
dc.relationhttps://www.revistaproyecciones.cl/article/view/1574/2041
dc.rightsDerechos de autor 2002 Proyecciones. Journal of Mathematicses-ES
dc.sourceProyecciones. Journal of Mathematics; Vol 21 No 3 (2002); 199-224en-US
dc.sourceProyecciones. Revista de Matemática; Vol. 21 Núm. 3 (2002); 199-224es-ES
dc.source0717-6279
dc.source0716-0917
dc.subjectMagnetohydrodynamic type equationses-ES
dc.subjectperiodic strong solutionses-ES
dc.subjectGalerkin methodes-ES
dc.subjectecuaciones de tipo magnetohidrodinámicoes-ES
dc.subjectsoluciones periódicas fuerteses-ES
dc.subjectmétodo de Galerkin.es-ES
dc.titlePeriodic strong solutions of the magnetohydrodynamic type equationses-ES
dc.typeinfo:eu-repo/semantics/article
dc.typeinfo:eu-repo/semantics/publishedVersion
dc.typeArtículo revisado por pareses-ES


This item appears in the following Collection(s)

Show simple item record